# SDR SWAA2021121347062

- Difficulty date: November 23, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY RBL13 BS807; BS867; BS810; BS817; BS814; BS787; BS795; BS799; BS747.   EVALUATED DAMAGE FOUND TO BE OUT LIMIT ON BS799 AND BS 814 VERIFY STEPS 1 TO 9; [02] VERIFIED STEPS 1-9.   REMOVED ACB CARGO TRACK BS727-887 RBL 13 IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW ACB TRACK  IAW SRM 51-40-05-0G-0 AND DWG 146A7501.   FABRICATED NEW ACB TRACK SPLICE FOR ACB TRACK.  LOCATED DRILLED AND APPLIED A CHEMICAL CONVERSION COATING IAW SRM 53-00-53=2R-3 REPAIR 3.  PRIMED THE NEW ACB TRACK SPLICE FOR ACB TRACK IAW SRM 53-00-53=2R-3 REPAIR 3.  INSTALLED NEW TRACK ON AFT CARGO BAY IAW. SRM 51-40-02, DWG 146A7501, DWG 146A7500 AND SRM 51-40-03 FIG.2 SHEET 10.
